MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S3 RM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S3 RM
Model Number 02.18.003RM
Health Effect - Clinical Code Pain (1994)
Date of Event 09/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2020.Lot 189249: 48 items manufactured and released on 13-mar-2019.Expiration date: 02-mar-2024.No anomalies found related to the problem to date, 46 items of the same lot have been already sold without any other similar reported event.Other device involved in the event.Moto partial knee 02.18.Tf4.Rm tibial tray fix cemented s4 rm lot.189256 (k162084).Batch review performed on (b)(6) 2020.Lot 189256: 50 items manufactured and released on 27-feb-2019.Expiration date: 17-feb-2024.No anomalies found related to the problem.To date, 41 items of the same lot have been already sold without any other similar reported event.Moto partial knee 02.18.If4.09.Rm tibial insert fix s4 rm - 9mm lot.189282 (k162084) batch review performed on (b)(6) 2020.Lot 189282: 35 items manufactured and released on 09-apr-2019.Expiration date: 26-mar-2024.No anomalies found related to the problem.To date, 26 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain 11 months after the primary surgery.The surgeon revised all moto implants to sphere implants.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S3 RM
Common Device Name
ANATOMICAL FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10755026
Report Number3005180920-2020-00750
Device Sequence Number1138695
Product Code HSX
UDI-Device Identifier07630030895586
UDI-Public07630030895586
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/02/2024
Device Model Number02.18.003RM
Device Catalogue Number02.18.003RM
Device Lot Number189249
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2020
Initial Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;